MAUDE Adverse Event Report: ABBOTT GMBH CALCIUM; AZO DYE, CALCIUM

ABBOTT GMBH CALCIUM; AZO DYE, CALCIUM
Model Number 3L79-32
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely decreased calcium result generated on the architect c8000 analyzer for one patient.Due to the falsely decreased calcium, the patient was sent to the emergency room and was retested with higher calcium result.The patient did not receive any treatment.The customer repeated the original sample on the two analyzers and the results were higher.The following data was provided: (b)(6) 2023 sid (b)(6) initial result = 2.5 mg/dl; repeat results = 10.0 to 10.2 mg/dl.Result from emergency room sample = 10.0 mg/dl.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation for falsely decreased calcium result included a review of data and information provided by the customer, search for similar complaints, ticket trending review, device history record review, field data review and labeling review.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue.Ticket search by lot indicates the reagent lot is performing as expected for this product.Trending review did not identify any trends for the issue for the product.Device history record review did not identify any non-conformances or deviations with lot 13607un22 and complaint issue.The historical performance of the calcium reagent lot 13607un22 in the field was reviewed using data gathered from customers worldwide.The patient median result for the complaint lot is within the established limits which indicates that the lot is performing as expected.Labeling was reviewed and sufficiently addresses the customer's issue.Based on this investigation, no systemic issue or deficiency was identified for the calcium reagent lot 13607un22.

Brand Name
CALCIUM
Common Device Name
AZO DYE, CALCIUM
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key16245905
Report Number3002809144-2023-00053
Device Sequence Number12350352
Product Code CJY
UDI-Device Identifier00380740161507
UDI-Public00380740161507
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
K062855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/11/2023
Device Model Number3L79-32
Device Catalogue Number03L79-32
Device Lot Number13607UN22
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/05/2023
Supplement Date Received by Manufacturer03/24/2023
Initial Report FDA Received Date01/26/2023
Supplement Report FDA Received Date03/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/19/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C8 PROC MOD, 01G06-11, C804514.; ARC C8 PROC MOD, 01G06-11, C804514.
Patient SexUnknown